Optimization of multiple classifiers in data mining based on string rewriting systems

Dazeley, Richard, Kelarev, Andrei, Yearwood, John Leighton and Mammadov, Musa 2009, Optimization of multiple classifiers in data mining based on string rewriting systems, Asian-European journal of mathematics, vol. 2, no. 1, pp. 41-56, doi: 10.1142/S1793557109000042.

Attached Files
Name Description MIMEType Size Downloads

Title Optimization of multiple classifiers in data mining based on string rewriting systems
Author(s) Dazeley, Richard
Kelarev, Andrei
Yearwood, John LeightonORCID iD for Yearwood, John Leighton orcid.org/0000-0002-7562-6767
Mammadov, Musa
Journal name Asian-European journal of mathematics
Volume number 2
Issue number 1
Start page 41
End page 56
Total pages 16
Publisher World Scientific
Publication date 2009-03-01
ISSN 1793-5571
1793-7183
Language eng
DOI 10.1142/S1793557109000042
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101479

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 1 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:16:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.